Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Severe joint, nerve and muscle pain. Is it safe to take 30mg cymbalta?

Hi; I M 56,years old,Femal,a chronic pain just started 3/months ago,-espicaily during the night time -muscles,nerves, joints(,unbearable pain all over my body) My family doctor now, recommended me to start use 30MG CYMBALTA,but after I read about side affect review,I desided not to use this medicine at all. Please advice me? And if there is another medicine you can recommend me ,? Thanks in advance Rona
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
From history it seems that you might be having generalized degenerative changes in your bone, muscles and joints giving this problem.
There might be having osteoporosis as well.
Take Calcium, vitamin A and D supplements.
Take some NSAID medicine for pain as and when required.
go for slow walking exercise daily.
Go for physiotherapy daily.
Ok and take care.
Answered: Sat, 11 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor